# SDR MALA110072

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 8,696 hours, 5,693 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING IN FRONT OF FWD LAV IS DAMAGED.  R & R DAMAGED FLOOR LIGHTING IN FRONT OF LAV IAW AMM 33-51-01.  NO FURTHER ACTION REQUIRED.
